Czechoslovak Mathematical Journal

Vol. 65, No. 3, 2015 · Contents


François Berteloot, Ninh Van Thu:
On the existence of parabolic actions in convex domains of $\mathbb C^{k+1}$

Jiangtao Shi:
On a generalization of a theorem of Burnside

Umber Abbas, Vasile Lupulescu, Donald O'Regan, Awais Younus:
Neutral set differential equations

Ľubomír Baňas, Zdzisław Brzeźniak, Mikhail Neklyudov, Martin Ondreját, Andreas Prohl:
Ergodicity for a stochastic geodesic equation in the tangent bundle of the 2D sphere

Pavel Ludvík, Jiří Spurný:
Baire classes of complex $L_1$-preduals

Josef Mikeš, Karl Strambach:
Shells of monotone curves

Xiaodan Chen, Yaoping Hou:
On the bounds of Laplacian eigenvalues of $k$-connected graphs

Viktoriia Bilet, Oleksiy Dovgoshey, Jurgen Prestin:
Two ideals connected with strong right upper porosity at a point

Sayed Saber:
The $L^2$ $\bar\partial$-Cauchy problem on weakly $q$-pseudoconvex domains in Stein manifolds

Sibei Yang:
Isomorphisms and several characterizations of Musielak-Orlicz-Hardy spaces associated with some Schrodinger operators

Song-Tao Guo, Hailong Hou, Yong Xu:
A note on solvable vertex stabilizers of $s$-transitive graphs of prime valency

Mića S. Stanković, Milan L. Zlatanović, Nenad O. Vesić:
Basic equations of $G$-almost geodesic mappings of the second type, which have the property of reciprocity

Enrique A. Sánchez Pérez:
Product spaces generated by bilinear maps and duality

Meher Jaban, Sinha Sneh Bala:
Some infinite sums identities

Tomasz Dzido, Krzysztof Krzywdziński:
Edit distance measure for graphs

Saeed Nasseh, Sean Sather-Wagstaff:
Contracting endomorphisms and dualizing complexes


[Contents of Czechoslovak Mathematical Journal]